# SDR ASAA2016051716772

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,649 hours, 9,913 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 9928D
- Condition: Failed
- Location: Window Heat
- Part time: 32,656 hours, 9,916 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED.  QRH FOLLOWED AND LIGHT EXTINGUISHED. ACFT GROUNDED.  BITE CHECK OF WINDOW HEAT CONTROLLER SHOWED CONTROLLER FAULTS, REPLACED LT SIDE WINDOW HEAT CONTROLLER, ALL OPS NORMAL, REF AMM 30-41-11.
